# SDR JGVR20251017003

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 15,602 hours, 10,501 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA OF CORROSION LOCATED ON THE LT AFT WING SPAR LOWER WEB AT THE EMERGENCY BRAKE CARRY THROUGH FITTING HOLES, LOCATED IN THE LT MAIN LANDING GEAR WHEEL WELL , PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREA PER REQUEST FOR TECHNICAL DISPOSITION REPORT.
